Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 133, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 10, 2014, 10:30 PM EDT for 5 counties in Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2014, 10:30 PM EDT (02:30 UTC)
- Expired
- Sep 10, 2014, 11:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 10:30 PM EDT | TSTM WND DMG | 4 Sse Bloomington, IN | TREE DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:54 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
984 WUUS53 KIND 110230 SVRIND INC005-013-071-093-105-110300- /O.NEW.KIND.SV.W.0133.140911T0230Z-140911T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1030 PM EDT WED SEP 10 2014 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA... SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA... NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA... NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA... SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 1100 PM EDT * AT 1028 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF BLOOMINGTON...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... CHARLES DEAM WILDERNESS...YELLOWWOOD LAKE...ELKINSVILLE...STORY... KURTZ...STONE HEAD...SPURGEONS CORNER...FREETOWN...WAYMANSVILLE AND CORTLAND. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 66. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3918 8593 3895 8593 3897 8653 3919 8653 TIME...MOT...LOC 0229Z 273DEG 40KT 3908 8640 HAIL...<.75IN WIND...60MPH $$ JAS
2 follow-up statements
849 WWUS53 KIND 110245 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1045 PM EDT WED SEP 10 2014 INC005-013-071-093-105-110300- /O.CON.KIND.SV.W.0133.000000T0000Z-140911T0300Z/ MONROE IN-LAWRENCE IN-JACKSON IN-BARTHOLOMEW IN-BROWN IN- 1045 PM EDT WED SEP 10 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHWESTERN JACKSON... NORTHEASTERN LAWRENCE AND SOUTHEASTERN MONROE COUNTIES UNTIL 1100 PM EDT... AT 1041 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF NASHVILLE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SPURGEONS CORNER...FREETOWN...WAYMANSVILLE AND CORTLAND. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 60 AND 66. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3918 8593 3895 8593 3897 8642 3919 8642 TIME...MOT...LOC 0245Z 273DEG 40KT 3907 8617 HAIL...<.75IN WIND...60MPH $$ JAS
925 WWUS53 KIND 110304 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1104 PM EDT WED SEP 10 2014 INC005-013-071-093-105-110314- /O.EXP.KIND.SV.W.0133.000000T0000Z-140911T0300Z/ MONROE IN-LAWRENCE IN-JACKSON IN-BARTHOLOMEW IN-BROWN IN- 1104 PM EDT WED SEP 10 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHWESTERN JACKSON...NORTHEASTERN LAWRENCE AND SOUTHEASTERN MONROE COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3918 8593 3895 8593 3897 8642 3919 8642 TIME...MOT...LOC 0245Z 273DEG 40KT 3907 8617 $$ JAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 9:41 PM EDT, 49 minutes earlier.
Area forecast discussion, Sep 10, 9:41 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 941 PM EDT WED SEP 10 2014 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 321 PM EDT WED SEP 10 2014 A COLD FRONT WILL SWEEP THROUGH CENTRAL INDIANA BRINGING RAIN TONIGHT. A COUPLE OF UPPER WAVES WILL BRING LOW CHANCES FOR RAIN FRIDAY NIGHT AND AGAIN MONDAY. OTHERWISE COOLER AND DRIER CONDITIONS CAN BE EXPECTED THROUGH THE NEXT WEEK. && .NEAR TERM.../REST OF TONIGHT/... ISSUED AT 941 PM EDT WED SEP 10 2014 CONVECTION HAS BEEN SLOWLY EVOLVING INTO A LINEAR SYSTEM OVER THE PAST COUPLE OF HOURS. THIS EVENING/S UPPER AIR INDICATES DEEP SHEAR REMAINS FAVORABLE FOR SEVERE STORMS...BUT THE LAPSE RATES ARE POOR...WHICH HAS FOR THE MOST PART KEPT STRONG UPDRAFTS FROM FORMING. 850MB INFLOW INTO THE LINE IS QUITE GOOD...WITH UPPER AIR INDICATING ABOUT 35-45 KTS...SO CONVECTION SHOULD REMAIN ACTIVE WELL INTO THE NIGHT AS IT SAGS SOUTHEAST WITH TIME...BUT DUE TO THE POOR LAPSE RATES...THINK THINGS WILL EVOLVE INTO A HEAVY RAIN THREAT WITH TIME. SHORT TERM MODEL DATA SUGGEST THE BULK OF THE CONVECTION WILL EXIT THE SOUTHERN ZONES AROUND 110700Z OR SO. WILL KEEP THE FLASH FLOOD WATCH GOING FOR AREAS ROUGHLY ALONG AND AHEAD OF THE MAIN LINE OF CONVECTION...AND CANCEL IT FARTHER TO THE NORTHWEST. THE REST OF THE FORECAST LOOKS OK FOR NOW. PREVIOUS DISCUSSION FOLLOWS. THUNDERSTORMS...SOME SEVERE...ARE MOVING ACROSS CENTRAL INDIANA THIS AFTERNOON ON THE TAIL END OF AN UPPER WAVE. MEANWHILE ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING BACK IN ILLINOIS AHEAD OF THE COLD FRONT. STRONG SHEAR IS ACROSS THE AREA BUT INSTABILITY IS RELATIVELY SMALL DUE TO CLOUD COVER. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS SOUTHERN ILLINOIS AND SOME WARM ADVECTION COULD BRING IN ADDITIONAL INSTABILITY. THUS EXPECT SEVERE THREAT TO CONTINUE THIS EVENING. PLENTIFUL MOISTURE REMAINS ACROSS THE AREA WITH PRECIPITABLE WATER VALUES OVER 2 INCHES. STORMS ARE MOVING QUICKLY ENOUGH THAT FLOODING HAS NOT DEVELOPED YET...BUT WITH ADDITIONAL STORMS MOVING IN WITH THE COLD FRONT HEAVY RAIN AND FLOODING STILL A CONCERN. AS NOTED ABOVE EXPECT ADDITIONAL RAIN TO DEVELOP THIS EVENING AS COLD FRONT APPROACHES AND CENTRAL INDIANA MOVES INTO THE RIGHT REAR QUADRANT OF AN UPPER JET. WENT CATEGORICAL POPS MOST AREAS THIS EVENING. LOWERED POPS OVERNIGHT AS DRIER AIR WORKS IN BEHIND THE FRONT. MODELS SHOW THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE SOUTHERN FORECAST AREA TONIGHT WHICH LOOKS REASONABLE GIVEN THE ABOVE. WPC HAS THIS AREA GETTING NEARLY AN INCH AND A HALF IN 6 HOURS...SO FLOODING A CONCERN HERE AS WELL ESPECIALLY GIVEN HILLIER TERRAIN THERE. THUS AM EXPANDING THE FLASH FLOOD WATCH TO ALL OF THE FORECAST AREA...AND WILL HAVE THE SOUTHERN PART OF THE WATCH GO TO 400 AM TO ACCOUNT FOR LINGERING STORMS. USED A MODEL BLEND FOR TEMPERATURES. && .SHORT TERM.../THURSDAY THROUGH SATURDAY/ ISSUED AT 321 PM EDT WED SEP 10 2014 FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED. HIGH PRESSURE WILL MOVE IN THURSDAY INTO FRIDAY PROVIDING DRY AND COOLER CONDITIONS. BASED ON WHAT/S UPSTREAM NOW...EXPECT PLENTY OF CLOUDS THURSDAY MORNING. THESE SHOULD MOVE OFF BY AFTERNOON. OTHERWISE PARTLY CLOUDY LOOKS GOOD MOST AREAS INTO FRIDAY. AN UPPER TROUGH WILL MOVE INTO THE AREA ON FRIDAY NIGHT. THERE IS SOME DECENT FORCING ACROSS MAINLY THE NORTHERN FORECAST AREA WITH THE TROUGH...BUT MOISTURE IS LIMITED WITH NORTHERLY FLOW IN THE LOWER LAYERS. WILL GO CHANCE POPS FAR NORTH AND SLIGHT CHANCE ELSEWHERE. HIGH PRESSURE WILL REASSERT ITS DOMINANCE SATURDAY. COOLER AIR WILL BE MOVING IN BEHIND THE UPPER TROUGH. FOR TEMPERATURES GENERALLY STUCK WITH A MODEL BLEND THROUGH THE PERIOD. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 148 PM EDT WED SEP 10 2014 MODELS AND ENSEMBLES IN GOOD AGREEMENT ON THE OVERALL SYNOPTIC PATTERN SAVE SOME TIMING DIFFERENCES WITH THE OFFICIAL FORECAST A MEETING IN THE MIDDLE. NEEDLESS TO SAY...THE MODELS AND ENSEMBLES PAINT A COOL AND DRY PICTURE FOR THE LATE WEEKEND THROUGH THE MIDDLE OF NEXT WEEK WITH WELL BELOW NORMAL TEMPERATURES. WOULD NOT RULE OUT A FEW SHOWERS MONDAY AND MONDAY NIGHT AS A SHARP UPPER TROUGH PIVOTS ACROSS THE GREAT LAKES AND INTERACTS WITH A RIBBON OF MODERATELY DEEPER MOISTURE. OTHERWISE...COOL HIGH PRESSURE AND A DRY COLUMN STRONGLY SUGGEST DRY WEATHER WITH AFTERNOON HIGHS ONLY IN THE 60S TO LOWER 70S AND OVERNIGHT LOWS IN THE 40S AND 50S. && .AVIATION /DISCUSSION FOR THE 110000Z TAFS/... ISSUED AT 707 PM EDT WED SEP 10 2014 MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS THE TAF SITES THE NEXT 3-5 HOURS AS THE COLD FRONT OVER WESTERN ILLINOIS AND SE MISSOURI CONTINUES TO SLOWLY PUSH EAST. RADAR CONTINUES TO INDICATE WIDESPREAD SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT...POISED TO PUSH ACROSS THE TAF SITES VERY SHORTLY. FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS CONTINUE TO INDICATE TRAPPED LOWER LEVEL MVFR/IFR CLOUDS LATE TONIGHT AMID COLD AIR ADVECTION. THUS WILL CONTINUE THE MVFR CIGS INTO THE OVERNIGHT PERIODS IN THE WAKE OF THE COLD FRONT. AS MIXING AND HEATING RETURNS ON THURSDAY A RETURN TO VFR IS EXPECTED AS HIGH PRESSURE AND DRY AIR SPILLS INTO THE OHIO VALLEY FROM THE NORTH. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR INZ039>042-045>049-051>057. FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR INZ060>065-067>072. && SYNOPSIS...50 NEAR TERM...50/JAS SHORT TERM...50 LONG TERM....MK AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 10, 2:32 PM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 232 PM EDT WED SEP 10 2014 INZ021-028>031-035>049-051>057-111845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 232 PM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. HEAVY RAIN AND FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND FLOODING. TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE BEFORE MIDNIGHT. HEAVY RAIN AND FLOODING ARE POSSIBLE ANYTIME. DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. HEAVY RAINFALL IS LIKELY AND MAY PRODUCE FLASH FLOODING. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN AND FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-111845- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 232 PM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...MINOR FLOODING. TIMING: HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE THROUGH 200 AM. DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND TONIGHT AHEAD OF COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: ISOLATED NON-SEVERE THUNDERSTORMS INTO THURSDAY MORNING. DISCUSSION: ISOLATED NON-SEVERE THUNDERSTORMS COULD LINGER INTO THURSDAY MORNING IN WAKE OF COLD FRONT. FRIDAY...SCATTERED RAIN SHOWERS WILL BE POSSIBLE AS AN UPPER LEVEL TROUGH PASSES OVER THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Sep 10, 9:02 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.84 INCH MARION IN BROADCAST MEDIA
THE ORCHARD SCHOOL AT W 64TH STREET.
&&
JPLocal storm report, Sep 10, 9:03 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.96 INCH MARION IN BROADCAST MEDIA
46TH STREET AND ILLINOIS
&&
JPLocal storm report, Sep 10, 9:13 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG LIZTON 39.89N 86.54W
09/10/2014 HENDRICKS IN STORM CHASER
TREES DOWN ONTO STREET...CORN FIELD DAMAGE...TIME
ESTIMATED BASED ON RADAR...REPORT RELAYED FROM AMATEUR
RADIO OPERATOR
&&
BHHLocal storm report, Sep 10, 10:00 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG FARMLAND 40.19N 85.13W
09/10/2014 RANDOLPH IN EMERGENCY MNGR
WIND DAMAGE TO STRUCTURES AND TREES...UTILITY LINES
DOWN...REPORT RECEIVED VIA SOCIAL MEDIA
&&
BHHLocal storm report, Sep 10, 10:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 3 SE ODON 38.81N 86.95W
09/10/2014 M60 MPH DAVIESS IN BROADCAST MEDIA
RELAYED FROM FAMILY MEMBER
&&
BHHLocal storm report, Sep 10, 10:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 3 SE ODON 38.81N 86.95W
09/10/2014 M60 MPH DAVIESS IN BROADCAST MEDIA
MEASURED WITH AMATUER EQUIPMENT
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:03 PM EDT | Flash Flood Warning | IND | Hamilton, Marion | 4 hr |
| Sep 10, 9:14 PM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 46 min |
| Sep 10, 9:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 45 min |
| Sep 10, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 32 min |
| Sep 10, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 49 min |
| Sep 10, 10:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 37 min |
| Sep 10, 10:25 PM EDT | Flash Flood Warning | IND | Clay, Owen, Putnam | 5 hr |
| Sep 10, 11:55 PM EDT | Areal Flood Warning | IND | Hamilton, Marion | 7 hr |
| Sep 11, 7:47 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 7 days |
| Sep 11, 11:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.